It's possible that you're just feeling better, but no, it's supposed to have more of a sedative property.
By any chance, have you been diagnosed as bipolar? I ask, because I just learned this week that benzodiazepines can bring out the manic properties of bipolar.
It may also depend on how long ago you took it. It takes several hours for it to start to work, and it is long-lasting, to the point of something like 12 to 15 hours, so that might have something to do with it too.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I too am suffering from klonopin withdrawl and am feeling alot of flu like symptoms Im sweeting way?
Posted 25 Jan 2012 • 1 answer
Posted 9 May 2013 • 1 answer
Posted 6 Jun 2013 • 2 answers
Posted 18 Mar 2016 • 2 answers
Posted 21 Mar 2016 • 1 answer